# SDR GTIA2023062237280

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,324 hours, 4,230 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT IN THE DESCENT OUT OF 5000FT ISOLATED TO PACK 1-ACCOMPLISHED TSM 05-50-00-810-831-A CONFIRMED PACK 1 SOURCE OF ODOR..SSE LP 3103303-2 FOR CORRECTIVE.ACTION
